Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Skin allergy, layers going thin day by day after getting off Betnovate cream. What should be done?

Hello i am Bushra from Pakistan. I used mixture cream with Betnovate N Cream last 15 years now my skin become very sensitive and when i leave Betnovate N cream i faced allergy on my skin and my skin layer is going to thinner day to day. Now i want to get rid of to Betnovate Cream but when i left it my face skin become allergic, plz guide me
Asked On : Mon, 1 Oct 2012
Answers:  2 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
betnovate composition is a steroid based drug, long time application causes itching and thinning out of the skin, only way to get rid of the complaints u r facing is to moisturize ur skin wid a petroleum based jelly- vaseline . consult a dermatologist as soon as possible
Answered: Mon, 1 Oct 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Steroids especially betamethasone is most potent steroid. So whenever it is used for few days also it should be stopped strictly by tapering only. as you have used for so long it should be tapered very very slowly under the supervision of a doctor. I advise you to consult a physician to plan for tapering including anti oxidants, vitamins, and nutrients.
Besides i advise you some diet recommendations, as take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, fruits ,juices, and dry fruits which improve blood, general health, and stamina for regeneration of the skin.Wishing for a quick recovery, and thanks for calling.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor